For the past 2 months I have been struggling with an ongoing irritation of the penis/glans/foreskin.
I am 26/uncircumcised, with phimosis (can retract, but not easily).
It started off with mild irritation/soreness... nothing too crazy... so I waited... finally, after noticing it getting worse (redness/itchiness/soreness) I went to the GP who prescribed Diflucan. This seemed to help quite a bit... However, about 1-2 weeks later, I started getting discharge (smelly and yellowish liquid) from under the foreskin. The soreness also persisted. I was not able to retract as well, so was unable to see "what was going on" under there. I finally went back to the doctor 3 weeks later, as it had not cleared up. He prescribed an antibiotic which I began to take and within a day the discharge ceased and a lot of the redness went down (and I can now retract again).
It has been one week since the antibiotics, and now upon retraction there is a red patch on the glans (oval in shape - well defined border - does not appear raised) and a few smaller red patches on the inner foreskin (noticeable on retraction). This has probably been there the entire time but was unable to see due to retraction issues.
My question is... What could this be? Is this remnants from a bad bacterial infection? Will this probably clear up slowly now that the infection is gone? Or could this be something else (ie. zoon's balanitis)?
I am getting so frustrated and just want everything to return to normal!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.